# SDR SWIA200311868

- Difficulty date: April 3, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 5,061 hours, 4,187 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO FAT, ATTEMPTED TO EXTEND FLAPS.  FLAPS FAIL CAUTION MESSAGE ILLUMINATED AND FLAPS REMAINED AT ZERO DEGREES.  FOLLOWED QHR PROCEDURE.  LANDED WITH FLAPS AT ZERO DEGREES.  RESET CIRCUIT BREAKERS FOR FLAPS CONTROLLER CHANNELS 1 & 2 (CB1 & 2F4).  FLAPS FAIL MESSAGE WENT AWAY.  CYCLED FLAPS THROUGH SEVERAL CYCLES.  OPS CHECK GOOD AT THIS TIME.
